# SDR MALA954332

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE GATE WALK-AROUND, THE COCKPIT OVERHEAD EMERGENCY LIGHT ABOVE THE JUMP SEAT WAS FOUND INOPERATIVE. MECHANICS REPLACED THE HAND HELD EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (X)
